# SDR ASAA1149132

- Difficulty date: February 13, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 41,492 hours, 22,802 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 65C2630924
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE FIXED PANEL ON OUTBOARD SIDE OF NR 6 FLAP TRACK FAIRING HAS A CRACK AT AFT RIVET.  REMOVED CRACKED ANGLE FABRICATED REPLACEMENT PART AND INSTALLED IAW B737 400 SRM 51 30 01 51 40 02 51 20 01 AND BOEING SOPM 20 41 02.
